# SDR DL76L070232

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 48,932 hours, 7,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: DL1687
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON LANDING NOTICED HIGH BRAKE TEMP ON LT MLG FIM PROCEDURE 32-46-00/104 FIG 103 AND FIM PROCEDURE 32-46-00/105 FIG 104 C/OUT.  NO FAULTS FOUND ON BRAKES       TEMPERATURE INDICATION SYSTEM AND NO ANTISKID OR AUTOBRAKE FAILURE FOUND.  NO FAILURE FOUND ON WHEEL 4 AND INDICATION NORMAL.  AT A/C ARRIVAL FOUND WHEEL 6 WITH TEMP INDICATION A UNIT.  HIGH ENERGY STOP INSPECTION PERFORMED 05-51-14.  NO FUSE MELTED.  FOUND BRAKE 6 DAMAGED.  BRAKE 6 DO NOT TURN FREE.  BRAKE 6 REMOVED AND REPLACED IAW AMM 32-41-08 CHECKED FOR LEAKAGE NIL FOUND.  A/C RTS ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
